# SDR FDEA201604141216

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1156, PRESS BULKHEAD T CAP AT LONGERON 37L, HAS A CRACK INDICATION AT THE NR 1 AFT HOLE ON THE HORIZONTAL LEG UNDER THE SPLICE PLATE.  REPAIR IAW SRM 53-40-00 FIG 24 VOL 2.
